# SDR ASAA2020030632357

- Difficulty date: February 27, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 58,225 hours, 23,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BOTTOM SIDE OF RIGHT TRANSITION PANEL CORRODED @ NUTPLATES BS 747- BS 787 GROUNDED - YES. REMOVED CORROSION ON TRANSITION PANEL ( SHIELD) IAW B737-900 SRM 51-10-02 ORIGINAL THICKNESS IS .050. REMAINING THICKNESS IS  .026, LOSS OF .024 OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW BAC DWG 146A0081 REV A ID:0028. AND B737-900 SRM 51-40-02
